MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EVOS SMALL T8 FIXED HANDLE LINEAR DRIVER; SCREWDRIVER

SMITH & NEPHEW, INC. EVOS SMALL T8 FIXED HANDLE LINEAR DRIVER; SCREWDRIVER
Model Number 71175077
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case(b)(4).
 
Event or Problem Description
It was reported that the tines of six evos small t8 fixed handle linear driver are rounded off.No case involved.
 
Additional Manufacturer Narrative
The information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The information states that the device's malfunction was material deformation (the tines are rounded off), which has not caused or contributed to death or serious injury, and has not necessitated medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, and could not cause such harm if the failure were to recur in future.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Internal complaint reference number: (b)(4) the information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The information states that the device's malfunction was material deformation (the tines are rounded off), which has not caused or contributed to death or serious injury, and has not necessitated medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, and could not cause such harm if the failure were to recur in future.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Internal complaint reference number: (b)(4).

Brand Name
EVOS SMALL T8 FIXED HANDLE LINEAR DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13925079
Report Number1020279-2022-01343
Device Sequence Number15015404
Product Code HXX
UDI-Device Identifier00885556636077
UDI-Public00885556636077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71175077
Device Catalogue Number71175077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/26/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown